# SDR CALA2010061800283

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 37,625 hours, 6,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J

## Discrepancy

EMERGENCY DECLARED FOR SMOKE IN THE AFT CABIN, DUMPED FUEL OVER WATER.  LANDED IN BOSTON OVERWEIGHT AT 363.3, COMPLIED WITH OVERWEIGHT LANDING INSPECTION AS PER AMM 05-51-35 PHASE 1 OPTION A, NO FAULTS NOTED.  ALSO COMPLIED WITH SMOKE IN THE CABIN INSPECTION AS PER AMM 05-51-58, FOUND RIGHT PACK ACM AT FAULT, REF L/P 8480371 & 72 FOR CORRECTIVE ACTION.  NO FURTHER FAULTS FOUND.
